# SDR USAA2014121700002

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 32,948 hours, 25,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1L EMER ESCAPE PATH LIGHTING LENS COVER MISSING.  INSTALLED MISSING LENS COVER ON SEAT ROW 1L EMER ESCAPE PATH LIGHTING AS REQUIRED.
